MAUDE Adverse Event Report: ABBOTT VASCULAR JETI ALL IN ONE KIT; ASPIRATION THROMBECTOMY CATHETER

ABBOTT VASCULAR JETI ALL IN ONE KIT; ASPIRATION THROMBECTOMY CATHETER
Catalog Number WV8803A
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was performed using the jeti thrombectomy system.The jeti sterile disposable kit was opened; however, it was noted that although the outer package had an expiration date of 08/16/2024, one component had an expiration date of 04/20/2023.The two additional components had an expiration date of 08/16/2023.The expiration dates were noted prior to opening the individual component packaging or using the devices.The device components were not used and there was no patient involvement.The procedure was continued and successfully completed with a second jeti kit.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The expiration date error was confirmed.A review of the manufacturing records identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation could not determine the cause of the reported issue as the j-set lot number was not in inventory when the kit was assembled as it was fully exhausted 17 months prior.In this case, it is possible, the kit was mixed in the field by a tech/rep; however, this cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Returned device analysis of the jeti disposable kit revealed that the outer package of the jeti sterile disposable kit had an expiration date of 08/16/2024; however, one component, the pump set (j-set), had an expiration date of 04/20/2023.The two additional components, had the following expiration dates: suction tubing (wvhand) had an expiration date of 9/14/2024 and the catheter (wv088f) had an expiration of 08/16/2024.No additional information was provided.

Brand Name
JETI ALL IN ONE KIT
Common Device Name
ASPIRATION THROMBECTOMY CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17398384
Report Number2024168-2023-08059
Device Sequence Number15367977
Product Code QEZ
UDI-Device Identifier08717648351402
UDI-Public08717648351402
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2024
Device Catalogue NumberWV8803A
Device Lot Number2212049
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown